Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 17 years old I've had the iud for a couple of months and ive gain 9 pounds these past months
i never had a child. my mom made me get on the birth control. I've also had pack pain and i feel
nausea all the time. I want to get this taken out of me. my mother says that its all in my head but I know my own body

Loading...

As well as many other forms of birth control, IUD's may cause weight gain. IUD's however cause certain pains such as back pains and abdominal cramps. If you are not 100% happy with your birth control method try talking your mother in starting a new form of birth control like the pill or shot. if you need help convincing your mother don't hesitate to ask me(:
Reply

Loading...

I don't think that you gain weight with the mirena unless it has hormones in it. I had the IUD that was copper and I didnt gain any weight. But I suggest from the bottom of my heart to think twice about that birth control.

I got the IUD 2 years ago and I got pregnant 9 months later. It effected my pregnancy and I had to actually terminate it. I feel horrible from all that I went through. Just use condoms so you wont ever have to go through what I did.
Reply

Loading...

I'm feeling the same way I got my June 27,2012 and weighed myself today and I've gained 6lbs, I feel bloated and have a cravings for junk food. I've read the this is normal but I really wished that I would have researched it before having my doctor talk me into it.
Reply

Loading...

I just had mine removed on the 27th...My stomach was bloated, breasts were larger and always tender. I had horrible cravings for junk food as well and it seemed I could never get full. hungary all the time. It is almost two weeks with it out and my cravings are gone...I get full after normal meals and have already noticed weight changes.

It is a good idea to get it out as it does affect your body
Reply

Loading...